MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,STAND ASSIST,ELECTRC,40

Medline Industries, LP MEDLINE; LIFT,PATIENT,STAND ASSIST,ELECTRC,40
Catalog Number MDS400SAB
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "battery is not working on but unable to obtain the lift it is for" and "battery is not holding charge.".
 
Additional Manufacturer Narrative
The customer stated the battery was not working and that "battery is not holding charge." a photo was provided; a physical sample was not provided, and only a visual review of the defect can be conducted.Investigation results were not confirmed; after reviewing the photo it was discovered that the customer appears to be holding a linak battery pack, and the battery pack in photos provided does not appear to be from a medline or bestcare manufactured lift.Based on the complaint and photos provided, this battery pack is not likely for the lift filed for this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,STAND ASSIST,ELECTRC,40
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50869196
Report Number1417592-2026-48814
Device Sequence Number16124952
Product Code FSA
UDI-Device Identifier10193489019254
UDI-Public10193489019254
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS400SAB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown